JournalsrsmupVol. 121pp. 33–43

Idempotent Subreducts of Semimodules over Commutative Semirings

  • David Stankovský

    Charles University, Prague, Czech Republic
Idempotent Subreducts of Semimodules over Commutative Semirings cover
Download PDF

Abstract

A short proof of the characterization of idempotent subreducts of semimodules over commutative semirings is presented. It says that an idempotent algebra embeds into a semimodule over a commutative semiring, if and only if it belongs to the variety of Szendrei modes.

Cite this article

David Stankovský, Idempotent Subreducts of Semimodules over Commutative Semirings. Rend. Sem. Mat. Univ. Padova 121 (2009), pp. 33–43

DOI 10.4171/RSMUP/121-3